# SDR AALA202002079012

- Difficulty date: January 28, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 19,018 hours, 7,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED MID CABIN FLOOR SUPPORT AT BS 538 BETWEEN BL 0 AND LBL 23. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1
